MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY,18GX1.5

Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY,18GX1.5
Catalog Number SSN100187Z
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the plastic caps fall off when they are opened and can fall off prior to giving the injections.".
 
Additional Manufacturer Narrative
A complaint was received, and the customer reported receiving medline hypodermic safety needles where the safety cap was coming loose during use; there was no reported death or serious injury associated with this event.Medline received 1ea hypodermic safety needle in new condition, ordered reserve stock, and randomly selected 20 samples plus the original sample to perform visual and functional inspection.During visual inspection, no indications of any manufacturing defects were seen, and during testing the clear safety caps stayed firmly attached to the needle and did not come off unless physically removed; the complaint was not confirmed.No root cause was identified, the samples worked as intended, and medline was unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,HYPODERM,SAFETY,18GX1.5
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
narendra nambula
three lakes drive
northfield, IL 60093--275
MDR Report Key50754506
Report Number1417592-2026-39230
Device Sequence Number21165483
Product Code FMI
UDI-Device Identifier10193489031874
UDI-Public10193489031874
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K213054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSSN100187Z
Device Lot Number89724040001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/15/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown